# SDR SIMA20180424001

- Difficulty date: April 24, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 27,171 hours, 26,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY LIGHT WORKS INTERMITTENTLY.   FOUND EMERGENCY LIGHT INVERTER TO BE INOPERATIVE.  REMOVED AND REPLACED THE INVERTER IAW AMM 33-50-11.  OPS CHECKED IAW AMM 33-50-00, OPS CHECKED GOOD.
